# SDR 06FDEA0103

- Difficulty date: January 9, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-100
- Aircraft serial: 19084
- Aircraft time: 68,632 hours, 50,815 cycles
- Engine: Pwa JT8D7B
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, CORROSION ON SHEAR TIE BETWEEN STR. 28 LT AND 29   LT BS 1130.   REPLACED SHEAR TIE IAW SRM 51-30-2.
